# SDR USAA2013072600003

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516983
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON STRINGER SPLICE 22R, BS907.  REPLACED STRINGER SPLICE IAW SRM 53-00-03-2R.
